# SDR SWAA080370

- Difficulty date: January 18, 2008
- Submitted: January 21, 2008
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 36,509 hours, 30,027 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Part serial: 2679
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DECLARED EMERGENCY.  ON DESCENT INTO PHX CREW NOTED ODOR AT MID CABIN, TURNED OFF GASPER FAN ODOR DISSIPATED.  REMOVED AND REPLACED GASPER FAN PER MM.
